Statistically pre-Cauchy Fuzzy real-valued sequences defined by Orlicz function

  • Amar Jyoti Dutta Pragjyotish College.
  • Binod Chandra Tripathy Institute of Advanced Study in Science and Technology.
Palabras clave: Statistically pre-Cauchy, statistically convergence, Orlicz function, fuzzy real numbers, estadística pre-Cauchy, convergencia estadística, funció de Orlicz, números reales difusos.

Resumen

In this articlewehavedefined statistically pre-Cauchy sequence of fuzzy real numbers defined by Orlicz function. We have proved a necessary and sufficient condition for a sequence X =(Xk) of fuzzy real numbers to be statistically pre-Cauchy. We have also established some other results.

Biografía del autor

Amar Jyoti Dutta, Pragjyotish College.
Department of Mathematics.
Binod Chandra Tripathy, Institute of Advanced Study in Science and Technology.
Mathematical Sciences Division.

Citas

[1] H. Altinok, Y. Altin, and M. Et: Lacunary almost statistical convergence of fuzzy numbers, Thai J. Math., 2 (2), pp. 265-274, (2004).‏

[2] J. S. Connor, J. Fridy and J. Kline: Statistically Pre-Cauchy Sequences,‏ Analysis, 14, pp. 311-317, (1994).‏

[3] A. J. Dutta: Lacunary p-absolutely summable sequence of fuzzy real‏ number, Fasc. Math., 46, pp. 58-64, (2011).‏

[4] A. Esi and M. Et: Some new sequence spaces defined by a sequence‏ of Orliccz functions, Indian j. Pure Appl. Math., 31 (8), pp. 967-972,‏ (2000).‏

[5] M. Et: On some new Orlicz sequence spaces, J. Analysis, 9, pp. 21-28,‏ (2001).‏

[6] A. Esi: On some new classes of sequences of fuzzy numbers, Int. J.‏ Math. Anal., 2 (17), pp. 837-844, (2008).

[7] A. Esi: Generalized Difference Sequence Spaces Defined by Orlicz Functions, Gen. Math., 17 (2), pp. 53-66, (2009).‏

[8] H. Fast: Sur la Convergence Statistique, Colloq. Math., 2, pp. 241-244,‏ (1951).‏

[9] J. A. Fridy: On Statistical Convergence, Anal., 5, pp. 301-313, (1985).‏

[10] V. A. Khan and Q. M. Lohani: Statistically Pre-Cauchy Sequences‏ and Orlicz Functions, Southeast Asian Bull. Math., 31, pp. 1107-1112,‏ (2007).‏

[11] M. Mursaleen and M. Ba¸ sarir: On some new sequence spaces of fuzzy‏ numbers, Indian J. Pure Appl. Math., 34 (9), pp. 1351-1357, (2003).‏

[12] E. Savas: A note on sequence of Fuzzy numbers,Inf. Sc., 124, pp. 297-300, (2000).

[13] I. J. Schoenberg: The integrability of certain functions and related‏ summability methods, Am. Math. Mon., 66, pp. 361-375, (1959).‏

[14] B. C. Tripathy and A. J. Dutta: On fuzzy real-valued double sequence‏ spaces, Math. Comput. Modelling, 46, pp. (9-10), pp. 1294-1299, (2007).‏

[15] A. J. Dutta and B. C. Tripathy : On I-acceleration convergence of‏ sequences of fuzzy real numbers, Math. Modelling Anal., 17 (4), pp. 549-557, (2012).

[16] B. C. Tripathy and A. J. Dutta: Lacunary bounded variation sequence‏ of fuzzy real numbers, J. Intell. Fuzzy Syst., 24 (1), pp. 185-189, (2013).‏

[17] B. C. Tripathy and B. Sarma: Sequence spaces of fuzzy real numbers‏ defined by Orlicz functions, Math. Slov. 58 (5), pp. 621-628, (2008).‏

[18] B. C. Tripathy and B. Sarma: On I-convergent double sequences of‏ fuzzy real numbers, Kyungpook Math. J., 52 (2), pp. 189-200, (2012)‏.
Publicado
2017-03-23
Cómo citar
Dutta, A., & Tripathy, B. (2017). Statistically pre-Cauchy Fuzzy real-valued sequences defined by Orlicz function. Proyecciones. Journal of Mathematics, 33(3), 235-243. https://doi.org/10.4067/S0716-09172014000300001
Sección
Artículos